# SDR ASAA2015072812626

- Difficulty date: July 28, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 28,345 hours, 8,737 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAW TASK CARD 78273000, NR 2 ENGINE INDICATED A MAINTENANCE MESSAGE 73-31372 ON FLT LEG 7, AND UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.
